# SDR FDEA2020040630682

- Difficulty date: April 3, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799100200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161HF HAS EDGE DELAMINATION. FABRICATED FLOOR PANEL 161HF ON TRAVELER T20/1483403 PER DWG SRZ 25-005. P/N FX-  A531799100200 PART MARKED ON PANEL PER GMM 07-0-1001.             (MAJOR REPAIR)
